# SDR ZZDA2010251

- Difficulty date: April 21, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N276AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32664
- System (JASC): 2810 · Fuel Storage
- Part: Seal
- Part number: 110A01141
- Condition: Deteriorated
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

NOTICED LOSS OF FUEL FROM RIGHT MAIN TANK ON DEPARTURE WHILE FEEDING FUEL FROM CENTER TANK.  RETURNED TO MCO.  REMOVED AND REPLACED RIGHT WING FUEL VENT PANEL SEAL IAW 737 AMM 28-11.  LEAK AND OPS CHECKED GOOD.
